Ask a doctor

Cheeks and Mouth Affected by Dysport for Crow's Feet

Had Dysport for crowsfeet (no under eye injections) and forehead. Cheeks and mouth corners will not raise and is uneven. What happened?!? Eyelids feel very tight with freaky vertical lines if I squint. Was this caused by crowsfeet or forehead injections? Have used Botox many times with no issues.

Doctor Answers (2)

Decreased abilty to Smile after Neuro-toxin

+1

One of the muscles that makes you smile, is the Zyomaticus Major muscle. It runs from just under the lateral part or your eye to the corner of your mouth.

Dysport diffuses further than Botox, Most likely, the crows feet injections have effected this muscle. Generally your smile will return more quickly, as the smiling muscles are stronger than the ones in your forehead. However, it may take three to four months for the effect to fully wear off.


Newport Beach Plastic Surgeon
5.0 out of 5 stars 4 reviews

Dysport

+1

What ypu are describing could be due to the dysport . But before you make the judgement, you need to look at older pictures of you and make sure this is not preexisting, but have not been noticed.

If it is due to the dysport then it was injected very deep when the crows feet were injected, and the muscle arising from the cheeck bone to the corner of the mouth was affected by the Dysport.

You will have to wait till the effect of the Dyspotr disappear

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.